Liver is damaged from Hepatitus C
Probably a call for your doctor then.
From the FDA information here: https://www.drugs.com/pro/diflucan.html
(1) Hepatic injury: Diflucan should be administered with caution to patients with liver dysfunction. Diflucan has been associated with rare cases of serious hepatic toxicity, including fatalities primarily in patients with serious underlying medical conditions. In cases of Diflucan-associated hepatotoxicity, no obvious relationship to total daily dose, duration of therapy, sex, or age of the patient has been observed. Diflucan hepatotoxicity has usually, but not always, been reversible on discontinuation of therapy. Patients who develop abnormal liver function tests during Diflucan therapy should be monitored for the development of more severe hepatic injury. Diflucan should be discontinued if clinical signs and symptoms consistent with liver disease develop that may be attributable to Diflucan."
- Diflucan Information for Consumers
- Diflucan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diflucan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 May 2010 • 1 answer
Updated 25 Jul 2011 • 3 answers
Updated 6 Aug 2013 • 2 answers
Updated 7 Jul 2015 • 1 answer
Updated 10 Jun 2015 • 1 answer